# SDR 97ZZZX274

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N315TG
- Make and model: Gulstm 500B
- Aircraft serial: 1460163
- Engine: Lyc IO540E1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 76189
- Condition: Cracked
- Location: Nr 6
- Part time: 1,239 hours
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DROPPING CHT ON LEFT ENGINE.  POST-FLIGHT REPORTED LARGE OIL LEAK.  FOUND NR 6 CYLINDER HAD A CRACK THROUGH UPPER BASE FLANGE.  FORWARD THREE CYLINDER HOLD DOWN STUDS WERE BROKEN.  THIS CYLINDER WAS PURCHASED NEW FROM LYCOMING AT OVERHAUL.  STUDS AND CYLINDER WERE REPLACED AND AIRCRAFT WAS RELEASED.
